Hives come and go, and go away with allergy medication. I wake up with hives each morning.
Skin rash/Irritation is one of the most common side effects when taking Iamotrigine. Some doctors say if Benadryl helps then you can continue to take it. If it becomes to severe you would probably be better off taking something else and hope that won't give you as much side effects as the Lamotrigine does. I would just call your doctor. It's also depends on the rash. Some rashes are severe and need to be seen immediately, others are not a problem an can be resolved with benadryl. If you have experienced them before and didn't have live threatening issues it should be fine just to take benadryl. I hope this helps. Happy Holidays!
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 1 answer
Posted 16 Nov 2013 • 3 answers
Posted 8 Mar 2014 • 5 answers
Posted 22 Aug 2015 • 1 answer
Posted 16 Apr 2016 • 1 answer